User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
ESCARDÓ, MARTIN; HOFMANN, MARTIN; STREICHER, THOMAS 
Title:
On the non-sequential nature of the interval-domain model of real-number computation 
Journal title:
Mathematical Structures in Computer Science 
Year:
2004 
Journal volume:
14 
Journal issue:
06 
Pages contribution:
803-814 
E-ISSN:
1469-8072 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively